# SDR 29GA2017122800001

- Difficulty date: December 27, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,166 hours, 40,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  INSPECTED AND FOUND THE CONNECTOR PLUG DISCONNECTED.  CONNECTED EMERGENCY LIGHT OPS CHECKED GOOD IAW 33-50-00.
